# SDR UIEA2014103100552

- Difficulty date: October 31, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 75,464 hours, 15,908 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Filter
- Part number: 5902498
- Condition: Dirty
- Location: Boost Pump
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTO SUMPING MOTIVE FLOW SCREEN DIRTY BOOST PUMP RT WING.  R & R AUTO SUMPING MOTIVE FLOW SCREEN RT WING PANEL 632AB IAW AMM 28-22-03.
